# SDR USAA2014010300003

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 76,564 hours, 34,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10005500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL OVERWING EMERGENCY EXIT HANDLE LIGHTS INOPERATIVE & RT AFT LENS MISSING.  RELAMPED ALL OVERWING EMERGENCY EXIT HANDLE LIGHTS, INSTALLED RT AFT LENS.
